ARITHMETIC: Academic Journal of Math

ARITHMETIC: Academic Journal of Math is a scientific journal publishes the results of research and studies in the field of mathematics education both in the learning process and integrated with various sciences. This journal publishes twice a year, May and November.

The journal consists of high-quality technical manuscripts on advances in the state-of-the-art of mathematics education; both theoretical approaches and practical approaches are encouraged to submit. Submitted papers must be written in Bahasa or English for the initial review stage by editors and further review process by at least two anonymous reputable reviewers.

The journal provides a forum for the sharing, dissemination, and discussion of research, experience, and perspectives across a wide range of education, teaching, development, instruction, educational projects and innovations, learning methodologies, and new technologies in mathematics education for authors and readers worldwide.

P-ISSN: 2657-0440 (print)

E-ISSN : 2686-0740 (online)

Publisher: Institut Agama Islam Negeri (IAIN) Curup

Address: Umea' Jurnal IAIN Curup, Jalan Dr. Ak. Gani No. 01, Telp. (0732) 21010 Curup, Rejang Lebong, Bengkulu, Indonesia 39119


Journal Homepage Image


No announcements have been published.
More Announcements...

Vol 5, No 2 (2023)

Table of Contents


Junita Kumala Putri, Anisa Fitri, Nur Rusliah, Putri Yulia
Muhammad Ghozi Izzulhaq, Adi Satrio Ardiansyah
Indah Ayu Kusumawardani, Vivi Anggraini Saputri Azis, Iin Ariyas Setyawati, Adi Satrio Ardiansyah